NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

When should blood cultures be taken in a patient with suspected sepsis?

  1. ABefore antibiotics are given, as long as this does not delay them
  2. BOnly after three days of antibiotics, to see if they are working
  3. CAfter the patient has recovered from the infection
  4. DOnly if the temperature rises above 40 °C
2.护理学基础困难

Aspirate from a newly placed nasogastric tube has a pH of 7. What should the nurse do?

  1. APush air down the tube and listen over the stomach
  2. BNot use the tube and follow policy, which may mean a chest X-ray
  3. CFlush the tube with water and start the feed
  4. DStart the feed, as a pH of 7 confirms that the tube is in the stomach
3.感染控制与患者安全中等

Which practice reduces back strain when a nurse moves a patient or heavy object?

  1. AKeep the load close to the body and avoid twisting
  2. BHold the load at arm’s length to keep it steady
  3. CStand with the feet close together for balance
  4. DBend at the waist and keep both knees straight
4.感染控制与患者安全困难

A patient restrained because of violent behavior is now calm, oriented and following instructions. What should the nurse do?

  1. AKeep the restraints until the order expires
  2. BKeep the restraints until the next provider visit
  3. CRemove the restraints, because the reason for them has ended
  4. DRemove one restraint each day to test the patient’s behavior
5.优先排序与委派中等

A parent calls to say their toddler has just swallowed drain cleaner. What should the nurse advise?

  1. ADo not make the child vomit; call poison control or emergency services now
  2. BGive a large glass of fizzy drink or milk to dilute the cleaner before calling anyone
  3. CMake the child vomit straight away to bring up the chemical
  4. DWait to see whether the child develops any symptoms first
6.优先排序与委派困难

An infant is choking and cannot cry or breathe. Which technique is correct?

  1. AAbdominal thrusts, as in adults
  2. BBack blows and chest thrusts
  3. CHolding the infant upside down by the feet
  4. DA blind finger sweep of the mouth
7.临床护理中等

一名术后患者心率 125 次/分,血压 88/50 mmHg,敷料被血浸透。发生了什么?

  1. A尿路感染引起的感染性休克
  2. B正常的疼痛反应
  3. C出血导致的低血容量性休克
  4. D只是焦虑
8.临床护理困难

一名输注肝素的患者在开始五天后血小板突然下降。应怀疑什么?

  1. A缺铁性贫血
  2. B肝素诱导的血小板减少症
  3. C摄入不足导致的维生素 K 缺乏
  4. D对肝素的正常反应
9.实验室检查值与电解质中等

Which instruction is correct for a patient starting oral iron tablets?

  1. AYour stools may turn dark green or black
  2. BTake the tablet with an antacid to improve absorption
  3. CTake each tablet with milk to protect the stomach
  4. DYour urine will turn bright orange while you take it
10.实验室检查值与电解质困难

一名慢性肾脏病患者磷酸盐为 7.2 mg/dL(2.3 mmol/L)。哪项饮食指导最恰当?

  1. A增加牛奶和奶酪,以防止骨骼钙丢失
  2. B多喝可乐类软饮料以保持水分
  3. C限制富含磷酸盐的食物,如加工食品和可乐
  4. D空腹服用钙补充剂以代替结合剂
11.药理学中等

氯吡格雷如何减少血小板聚集?

  1. A激活抗凝血酶
  2. B直接阻断糖蛋白 IIb/IIIa 受体
  3. C阻断血小板上的 ADP 受体 P2Y12
  4. D抑制血小板 COX-1
12.药理学困难

Why is clavulanic acid combined with amoxicillin (co-amoxiclav)?

  1. AIt makes amoxicillin cross the blood–brain barrier more easily
  2. BIt reduces the risk of penicillin allergy
  3. CIt slows the kidney excretion of amoxicillin
  4. DIt inhibits beta-lactamase enzymes that would destroy amoxicillin
13.内外科护理:心血管与呼吸中等

Rheumatic heart disease most often follows which infection?

  1. AA viral infection of the upper airway
  2. BA fungal infection of the lungs
  3. CStaphylococcal infection of the skin
  4. DA group A streptococcal throat infection
14.内外科护理:心血管与呼吸困难

A patient with severe chronic kidney disease needs therapeutic anticoagulation for a DVT. Why might unfractionated heparin be chosen instead of a low-molecular-weight heparin?

  1. AUnfractionated heparin has no bleeding risk at all
  2. BLMWH cannot be given to anyone over 60
  3. CLMWH is cleared by the kidneys and can accumulate
  4. DUnfractionated heparin is taken by mouth
15.内外科护理:神经、内分泌与肾脏中等

The day after a thyroidectomy, a patient reports tingling around the mouth and in the fingers. Why might this happen?

  1. AThe anaesthetic has caused an allergic reaction
  2. BThe patient is breathing too slowly after the operation
  3. CThe thyroid hormone level has risen too high after surgery
  4. DThe parathyroid glands may have been damaged, lowering calcium
16.内外科护理:神经、内分泌与肾脏困难

A nurse teaches foot care to a patient with diabetic neuropathy. Which statement shows a need for further teaching?

  1. A"I will wear socks and shoes that fit well and do not rub."
  2. B"I will check my feet every day, using a mirror for the soles."
  3. C"I will buy corn plasters from the pharmacy for my corn."
  4. D"I will check that the bath water is not too hot using my elbow."
17.内外科护理:消化、围手术期与肿瘤中等

Which risk is particularly linked with tramadol?

  1. ASevere stomach ulcers in all patients
  2. BRapid liver failure at normal doses
  3. CSerotonin syndrome with some antidepressants, and seizures
  4. DHigh blood pressure that needs emergency treatment in most patients
18.内外科护理:消化、围手术期与肿瘤困难

Hours after an oesophageal dilatation, a patient has chest pain, fever and crackling swelling under the skin of the neck. What should the nurse suspect?

  1. AAn allergic reaction to the sedative
  2. BNormal discomfort after the procedure
  3. CSimple reflux after the dilatation
  4. DOesophageal perforation
19.产科护理中等

一名妊娠 32 周、已知有前置胎盘的女性因出血入院。必须避免哪项操作?

  1. A测量血压
  2. B建立静脉通路
  3. C阴道指诊
  4. D持续胎心监护
20.产科护理困难

A newborn has cyanosis that improves when crying and worsens during feeding. Which condition should be suspected?

  1. ACongenital hip dysplasia
  2. BCleft lip only
  3. COesophageal atresia
  4. DChoanal atresia
21.儿科护理中等

Which diet is usually recommended for a child with cystic fibrosis?

  1. AA low-salt diet to protect the heart and kidneys from damage later in life
  2. BA high-energy, high-fat diet with fat-soluble vitamin supplements
  3. CA low-protein diet to reduce the work of the pancreas
  4. DA low-fat diet to reduce greasy stools and abdominal pain
22.儿科护理困难

A baby born to a mother who used opioids in pregnancy has a high-pitched cry, tremors, sneezing and poor feeding. Which plan is best?

  1. ADelay all feeds until the tremors and sneezing have settled
  2. BKeep the baby in a bright, busy area of the unit and stimulate them often to keep them awake
  3. CGive naloxone to reverse the effects of the opioid
  4. DLow-stimulation care, swaddling, small frequent feeds and a withdrawal scoring tool
23.精神科护理中等

Which psychological treatment is most effective for obsessive-compulsive disorder?

  1. APsychoanalysis focused on early childhood memories
  2. BEncouraging the patient to perform the rituals more often
  3. CExposure and response prevention, a form of CBT
  4. DHypnosis to remove the obsessive thoughts permanently in a single session
24.精神科护理困难

A patient taking naltrexone for alcohol dependence is brought to the emergency department with a broken leg. Why should the nurse tell the team about the naltrexone?

  1. ANaltrexone makes opioids much stronger, so smaller doses must be used
  2. BNaltrexone causes broken bones to heal more slowly
  3. CNaltrexone blocks opioid analgesics, so pain relief needs to be planned differently
  4. DIt is not relevant, because naltrexone only affects the way the body responds to alcohol
25.护理数学与单位换算中等
2.9824 mL? mL取整到 0.1 mL

练习题(虚构数值,不作为临床指导)。 一次注射的剂量计算得到 2.9824 mL。 本练习的规则是:1 mL 或以上的体积取到最接近的十分之一 mL。你记录的数值x是多少?

2.9824 mL
x = mL
26.护理数学与单位换算困难
½ tsp · 4/天 · 14 d? × 150 mL1 tsp = 5 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液½ tsp,每 6 小时一次,共 14 天。混悬液每瓶 150 mL。按1 tsp = 5 mL,必须提供多少整瓶N才能完成疗程?

½ tsp每 6 小时一次14 天150 mL1 tsp = 5 mL
N =
27.剂量计算中等
2%2 mLm = ? mg

2 mL 的 2%(w/v)溶液中含有多少毫克药物 m?

2% w/v2 mL
m = mg
28.剂量计算困难
25k 件500 mL? mL/h500 件/h

一袋输液在 500 mL 中含 25000 单位药物。医嘱为每小时 500 单位。泵速 R 应设为多少 mL/h?

25000 件/500 mL500 件/h
R = mL/h
29.静脉输液速度中等
V = ?15 gtt/mL30 gtt/min6 h

滴注以 30 gtt/min 的速度通过滴系数为 15 gtt/mL 的输液器。患者在 6 小时内接受多少毫升 V?

30 gtt/min15 gtt/mL6 h
V = mL
30.静脉输液速度困难
250 mg500 mL30 mL/h? mg/h

一袋液体在 500 mL 中含药 250 mg,以 30 mL/h 的速度输注。患者每小时获得多少毫克 D?

250 mg/500 mL30 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量12 小时班次牛奶100 mL水300 mL冰屑240 mL静脉输液60 mL/h × 12 h静脉抗生素1 × 50 mL尿液225 mL尿液475 mL尿液450 mL伤口引流90 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 90 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

90 kg12 h尿液: 225 mL尿液: 475 mL尿液: 450 mL伤口引流: 90 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
500 mL200 mL 已输入80 mL/h21:00t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体用输液泵以 80 mL/h 输注。到 21:00 时已输入 200 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

500 mL200 mL 已输入80 mL/h
t = h
33.临床评估评分中等
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 是; 次要诊断: 是; 行走辅助: 拐杖、手杖或助行器; 静脉输液或封管: 否; 步态: 受损; 精神状态: 高估或忘记自身局限。求 Morse 总分MFS。

0–125
MFS =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 12 次/分,SpO₂ 99%吸室内空气,血压 90/54 mmHg,脉搏 76 次/分,清醒,体温 37.3 °C。患者属于哪个临床风险组?点击它。

RR 12SpO₂ 99%空气SBP 90HR 76AT 37.3 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: A · Before antibiotics are given, as long as this does not delay them

为什么是这个答案

Taking cultures first gives the best chance of identifying the organism. They are collected with strict asepsis, but antibiotics must not be delayed in sepsis.

答案

A · Before antibiotics are given, as long as this does not delay them
2.护理学基础

答案: B · Not use the tube and follow policy, which may mean a chest X-ray

为什么是这个答案

A low pH supports gastric placement (1–5.5 in UK guidance; 5 or below is typical in US guidance). A pH of 7 does not rule out the lungs, so nothing is put down the tube until position is confirmed, usually by X-ray. The "whoosh" air test is unreliable.

答案

B · Not use the tube and follow policy, which may mean a chest X-ray
3.感染控制与患者安全

答案: A · Keep the load close to the body and avoid twisting

为什么是这个答案

Good body mechanics include a wide base of support, bending at the hips and knees, keeping the load close and turning with the feet instead of twisting the spine. Lifting aids are used whenever possible.

答案

A · Keep the load close to the body and avoid twisting
4.感染控制与患者安全

答案: C · Remove the restraints, because the reason for them has ended

为什么是这个答案

Restraints are used only as long as needed to keep people safe. Once the patient no longer presents a danger, the restraints are removed, even if the order has not yet expired.

答案

C · Remove the restraints, because the reason for them has ended
5.优先排序与委派

答案: A · Do not make the child vomit; call poison control or emergency services now

为什么是这个答案

Inducing vomiting after a corrosive is swallowed causes more burns to the throat and risks aspiration. The parent should get expert advice and emergency help at once.

答案

A · Do not make the child vomit; call poison control or emergency services now
6.优先排序与委派

答案: B · Back blows and chest thrusts

为什么是这个答案

For a choking infant, the nurse gives cycles of five back blows and five chest thrusts. Abdominal thrusts are not used in infants, and blind finger sweeps can push the object deeper.

答案

B · Back blows and chest thrusts
7.临床护理

答案: C · 出血导致的低血容量性休克

为什么是这个答案

心动过速、低血压加上可见的失血提示失血性(低血容量性)休克。应压迫止血、紧急呼救,并准备补液或输血。

答案

C · 出血导致的低血容量性休克
8.临床护理

答案: B · 肝素诱导的血小板减少症

为什么是这个答案

HIT 通常在开始使用肝素 5–10 天后出现,血小板下降超过 50%,并有血栓风险。应停用肝素,改用非肝素类抗凝药。

答案

B · 肝素诱导的血小板减少症
9.实验室检查值与电解质

答案: A · Your stools may turn dark green or black

为什么是这个答案

Oral iron commonly darkens the stools, which is harmless, but black tarry stools with abdominal pain should be reported. Milk, antacids and tea reduce absorption; vitamin C or orange juice can improve it.核对依据: Ferrograd C patient information leaflet (ferrous sulfate + vitamin C) · electronic medicines compendium (eMC), UK (2018)

答案

A · Your stools may turn dark green or black
10.实验室检查值与电解质

答案: C · 限制富含磷酸盐的食物,如加工食品和可乐

为什么是这个答案

CKD 中的高磷通过限制磷摄入、随餐服用结合剂和透析来处理。含有磷酸盐添加剂的加工食品、可乐和大量乳制品是主要来源。核对依据: Phosphorus: Tips for People with Chronic Kidney Disease · Indian Health Service (HHS); Phosphorus and Your Kidneys · National Kidney Foundation (2024); Chronic kidney disease · MedlinePlus (NIH) (2025)

答案

C · 限制富含磷酸盐的食物,如加工食品和可乐
11.药理学

答案: C · 阻断血小板上的 ADP 受体 P2Y12

为什么是这个答案

氯吡格雷在肝脏中被激活,不可逆地阻断血小板上的 P2Y12 ADP 受体。心肌梗死或支架植入后,它常与阿司匹林联用。

答案

C · 阻断血小板上的 ADP 受体 P2Y12
12.药理学

答案: D · It inhibits beta-lactamase enzymes that would destroy amoxicillin

为什么是这个答案

Many bacteria produce beta-lactamases that inactivate penicillins. Clavulanic acid inhibits these enzymes, so amoxicillin can work against these organisms.

答案

D · It inhibits beta-lactamase enzymes that would destroy amoxicillin
13.内外科护理:心血管与呼吸

答案: D · A group A streptococcal throat infection

为什么是这个答案

Rheumatic fever is an autoimmune reaction weeks after group A streptococcal pharyngitis. It can permanently damage heart valves, most often the mitral valve. Prompt antibiotic treatment of strep throat prevents it.

答案

D · A group A streptococcal throat infection
14.内外科护理:心血管与呼吸

答案: C · LMWH is cleared by the kidneys and can accumulate

为什么是这个答案

Low-molecular-weight heparins are mainly renally excreted, so they accumulate in severe renal impairment and increase bleeding risk. Unfractionated heparin is cleared mainly by other routes, has a short half-life and can be monitored with aPTT and reversed with protamine.

答案

C · LMWH is cleared by the kidneys and can accumulate
15.内外科护理:神经、内分泌与肾脏

答案: D · The parathyroid glands may have been damaged, lowering calcium

为什么是这个答案

The parathyroid glands lie behind the thyroid and can be damaged or removed during surgery. Low PTH leads to hypocalcaemia, causing tingling, cramps and, if severe, tetany or arrhythmias. Calcium is checked after surgery.

答案

D · The parathyroid glands may have been damaged, lowering calcium
16.内外科护理:神经、内分泌与肾脏

答案: C · "I will buy corn plasters from the pharmacy for my corn."

为什么是这个答案

Medicated corn plasters contain acids that can burn the skin and cause ulcers in people with neuropathy or poor circulation. Corns and calluses should be treated by a podiatrist.

答案

C · "I will buy corn plasters from the pharmacy for my corn."
17.内外科护理:消化、围手术期与肿瘤

答案: C · Serotonin syndrome with some antidepressants, and seizures

为什么是这个答案

Tramadol is a weak opioid that also inhibits serotonin and noradrenaline reuptake. It can lower the seizure threshold and cause serotonin syndrome with SSRIs and other serotonergic drugs.

答案

C · Serotonin syndrome with some antidepressants, and seizures
18.内外科护理:消化、围手术期与肿瘤

答案: D · Oesophageal perforation

为什么是这个答案

Chest pain, fever and surgical (subcutaneous) emphysema after instrumentation suggest oesophageal perforation, which can cause mediastinitis. The patient is kept nil by mouth and reviewed urgently; CT confirms it.

答案

D · Oesophageal perforation
19.产科护理

答案: C · 阴道指诊

为什么是这个答案

阴道指诊可能扰动低置的胎盘并导致严重出血。监护、静脉通路、血液检查和超声检查都是合适的。

答案

C · 阴道指诊
20.产科护理

答案: D · Choanal atresia

为什么是这个答案

In choanal atresia, the nasal passages are blocked. Babies breathe through the mouth when crying, but become cyanotic when feeding or calm. A catheter cannot be passed through the nose.

答案

D · Choanal atresia
21.儿科护理

答案: B · A high-energy, high-fat diet with fat-soluble vitamin supplements

为什么是这个答案

Children with CF need more energy than usual because of malabsorption and the work of breathing. A high-energy diet with enzymes and extra vitamins A, D, E and K is standard; extra salt may be needed.

答案

B · A high-energy, high-fat diet with fat-soluble vitamin supplements
22.儿科护理

答案: D · Low-stimulation care, swaddling, small frequent feeds and a withdrawal scoring tool

为什么是这个答案

Neonatal abstinence (withdrawal) is managed first with calm, low-stimulation care, swaddling, frequent feeds and support for parents, with regular scoring to guide any drug treatment. Naloxone is avoided because it can trigger acute withdrawal and seizures.

答案

D · Low-stimulation care, swaddling, small frequent feeds and a withdrawal scoring tool
23.精神科护理

答案: C · Exposure and response prevention, a form of CBT

为什么是这个答案

In exposure and response prevention, the patient is gradually exposed to the anxiety-provoking trigger and resists the compulsion. Anxiety falls over time without the ritual, weakening the cycle. SSRIs are the main medicines used.

答案

C · Exposure and response prevention, a form of CBT
24.精神科护理

答案: C · Naltrexone blocks opioid analgesics, so pain relief needs to be planned differently

为什么是这个答案

Naltrexone blocks opioid receptors, so usual opioid doses may not work, and attempts to overcome the block with high doses can be dangerous. The team needs to know so that analgesia can be planned safely.

答案

C · Naltrexone blocks opioid analgesics, so pain relief needs to be planned differently
25.护理数学与单位换算

答案: x = 3 mL

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

十分位位上的数字

2.9824 → 9

只看下一位数字

2.9824 → 8
8 大于或等于 5,所以 9 进一。
后面的数字(24)不考虑:只取整一次,不要逐位取整。

取整

x = 3 mL

答案

x = 3 mL
26.护理数学与单位换算

答案: N = 1

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

总体积

2.5 mL × 4 × 14 = 140 mL

瓶数

140/150 = 0.9333 → N = 1

答案

N = 1
27.剂量计算

答案: m = 40 mg

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

浓度

2% = 2 g/100 mL = 20 mg/mL

药物质量

m = 20·2 = 40 mg

答案

m = 40 mg
28.剂量计算

答案: R = 10 mL/h

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

浓度

25000/500 = 50 件/mL

泵速

R = 500/50 = 10 mL/h

答案

R = 10 mL/h
29.静脉输液速度

答案: V = 720 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

30·60/15 = 120 mL/h

体积

V = 120·6 = 720 mL

答案

V = 720 mL
30.静脉输液速度

答案: D = 15 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

250/500 = 0.5 mg/mL

给药速率

D = 0.5·30 = 15 mg/h

答案

D = 15 mg/h
31.静脉输液与液体平衡

答案: U = 1.06 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

225 + 475 + 450 = 1150 mL

每千克每小时

U = 1150/(90·12) = 1.065 ≈ 1.06 mL/kg/h

答案

U = 1.06 mL/kg/h
32.静脉输液与液体平衡

答案: t = 3.8 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

500 − 200 = 300 mL

时间

t = 300/80 = 3.75 ≈ 3.8 h

答案

t = 3.8 h

约为 3 h 45 min,所以袋子大约在 00:45 输完。

33.临床评估评分

答案: MFS = 90

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 是 → 25
次要诊断: 是 → 15
行走辅助: 拐杖、手杖或助行器 → 15
静脉输液或封管: 否 → 0
步态: 受损 → 20
精神状态: 高估或忘记自身局限 → 15

相加

Morse 总分 = 25 + 15 + 15 + 0 + 20 + 15 = 90

答案

MFS = 90
34.临床评估评分

答案: 中低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 12/min → 0
SpO₂ 99% → 0
吸空气 → 0
SBP 90 mmHg → 3
HR 76/min → 0
清醒 (A) → 0
T 37.3 °C → 0

总分和红色分值

NEWS2 = 0 + 0 + 0 + 3 + 0 + 0 + 0 = 3
至少有一个参数得 3 分。

风险组

中低

答案

中低

即使总分低,单项得 3 分也需要紧急会诊。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions